# SDR QXEA200602920

- Difficulty date: October 28, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,401 hours, 27,583 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LEFT OUTBOARD FLAP UPPER SURFACE HAS WEAR ON DOUBLER JUST INBOARD OF NR 4 FLAP TRACK.  REPAIRED IAW SRM 51-20-91, 51-20-16, 51-2036 AND RD8-57-1022.
